International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 817-820
Several identities in statistical mechanics
Department of Pure Mathematics, University of New South Wales, P.O. Box 1, Kensington, New South Wales 2033, Australia
Received 16 March 1993
Copyright © 1994 M. D. Hirschhorn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In an earlier paper concerning a solvable Inodel in statistical mechanics, Miwa and Jimbo state a theta-function identity which they have checked to the 200th power, but of which they do not have a proof. The main objective of this note is to provide such a proof.